# SDR CA960401001

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A3
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: Middle Of Arm
- Part time: 1,973 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)STARFLEX FOUND CRACKED IN MIDDLE OF ARM. NEW STAR INSTALLED.
